# SDR DL72W020558

- Difficulty date: May 16, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 62,440 hours, 42,325 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: R/H Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MLG W/W VERT ANGLE STA. 913 @ "H" BRACKET          INSTALL TEMPORARY REPAIR PER M/M 53-11-000-8
